Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 208, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Dec 23, 2015, 11:38 AM CST for Clinton County, Fayette County, Marion County, Illinois. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 23, 2015, 11:38 AM CST (17:38 UTC)
- Expired
- Dec 23, 2015, 12:12 PM CST
- In force
- 34 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clinton County, IL, Fayette County, IL, Marion County, IL
The radar
The Evansville,IN radar (KVWX), 119 km from the middle of the area, began a volume at 17:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 23, 9:13 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 5.6 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 465 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 260 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
193
WUUS53 KLSX 231738
SVRLSX
ILC027-051-121-231830-
/O.NEW.KLSX.SV.W.0208.151223T1738Z-151223T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1138 AM CST WED DEC 23 2015
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS...
SOUTHEASTERN FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS...
MARION COUNTY IN SOUTH CENTRAL ILLINOIS...
* UNTIL 1230 PM CST
* AT 1138 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BEAVER CREEK TO NEAR IRVINGTON TO NEAR SESSER...
MOVING NORTHEAST AT 65 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CENTRALIA...SALEM...ST. ELMO...SANDOVAL...WAMAC...CENTRAL CITY...
ODIN...KINMUNDY...PATOKA...FARINA...OMEGA...BOULDER...STEPHEN
FORBES STATION...FAIRMAN...HELM...SHATTUC...TONTI...LA CLEDE...IUKA
AND JUNCTION CITY.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN ILLINOIS NEAR EXIT 76.
INTERSTATE 57 IN ILLINOIS BETWEEN EXITS 109 AND 135.
THIS WARNING ALSO INCLUDES CARLYLE LAKE RECREATIONAL AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST FOR SOUTH CENTRAL
ILLINOIS.
LAT...LON 3847 8914 3850 8914 3850 8916 3870 8929
3906 8881 3891 8881 3891 8869 3847 8870
TIME...MOT...LOC 1738Z 235DEG 57KT 3876 8942 3846 8912 3813 8906
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
CVKING3 follow-up statements
211
WWUS53 KLSX 231754
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1154 AM CST WED DEC 23 2015
ILC027-231802-
/O.CAN.KLSX.SV.W.0208.000000T0000Z-151223T1830Z/
CLINTON IL-
1154 AM CST WED DEC 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLINTON COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST FOR SOUTH CENTRAL
ILLINOIS.
LAT...LON 3848 8899 3856 8903 3865 8909 3869 8914
3874 8914 3874 8920 3875 8922 3906 8881
3891 8881 3891 8869 3847 8870
TIME...MOT...LOC 1752Z 270DEG 57KT 3886 8918 3856 8888 3823 8882
$$
ILC051-121-231830-
/O.CON.KLSX.SV.W.0208.000000T0000Z-151223T1830Z/
FAYETTE IL-MARION IL-
1154 AM CST WED DEC 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CST
FOR SOUTHEASTERN FAYETTE AND MARION COUNTIES...
AT 1152 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SHOBONIER TO 6 MILES SOUTHEAST OF SALEM TO 7
MILES SOUTHEAST OF MOUNT VERNON...MOVING EAST AT 65 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS REPORT WIND DAMAGE NEAR CARLYLE.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SALEM...ST. ELMO...ODIN...KINMUNDY...PATOKA...FARINA...OMEGA...
FAIRMAN...HELM...STEPHEN FORBES STATION...TONTI...LA CLEDE...IUKA...
ST. PETER...ALMA...KELL...VERNON...SELMAVILLE...ST. JAMES AND
LOOGOOTEE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN ILLINOIS NEAR EXIT 76.
INTERSTATE 57 IN ILLINOIS BETWEEN EXITS 109 AND 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS ARE PRODUCING WIND DAMAGE. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST FOR SOUTH CENTRAL
ILLINOIS.
LAT...LON 3848 8899 3856 8903 3865 8909 3869 8914
3874 8914 3874 8920 3875 8922 3906 8881
3891 8881 3891 8869 3847 8870
TIME...MOT...LOC 1752Z 270DEG 57KT 3886 8918 3856 8888 3823 8882
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
CVKING081
WWUS53 KLSX 231807
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1207 PM CST WED DEC 23 2015
ILC051-121-231830-
/O.CON.KLSX.SV.W.0208.000000T0000Z-151223T1830Z/
FAYETTE IL-MARION IL-
1207 PM CST WED DEC 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CST
FOR SOUTHEASTERN FAYETTE AND NORTHEASTERN MARION COUNTIES...
AT 1206 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BROWNSTOWN TO NEAR XENIA TO WAYNE CITY...MOVING
NORTHEAST AT 65 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS HAVE REPORTED WIND DAMAGE WITH
THIS LINE OF THUNDERSTORMS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ST. ELMO...KINMUNDY...FARINA...OMEGA...HELM...STEPHEN FORBES
STATION...LA CLEDE...IUKA...ST. PETER...ST. JAMES AND LOOGOOTEE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN ILLINOIS NEAR EXIT 76.
INTERSTATE 57 IN ILLINOIS NEAR EXIT 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST FOR SOUTH CENTRAL
ILLINOIS.
LAT...LON 3853 8877 3863 8880 3876 8884 3892 8899
3906 8881 3891 8881 3891 8869 3847 8870
TIME...MOT...LOC 1806Z 235DEG 57KT 3899 8894 3869 8864 3836 8858
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
CVKING070
WWUS53 KLSX 231812
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1212 PM CST WED DEC 23 2015
ILC051-121-231822-
/O.CAN.KLSX.SV.W.0208.000000T0000Z-151223T1830Z/
FAYETTE IL-MARION IL-
1212 PM CST WED DEC 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FAYETTE AND
NORTHEASTERN MARION COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST FOR SOUTH CENTRAL
ILLINOIS.
LAT...LON 3853 8877 3863 8880 3876 8884 3892 8899
3906 8881 3891 8881 3891 8869 3847 8870
TIME...MOT...LOC 1811Z 235DEG 57KT 3904 8885 3874 8855 3841 8849
$$
CVKINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 23, 6:32 AM CST, 5 hours 6 minutes earlier.
Area forecast discussion, Dec 23, 6:32 AM CST, 5 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 632 AM CST WED DEC 23 2015 .SHORT TERM: (Through Tonight) Issued at 344 AM CST Wed Dec 23 2015 Showers and thunderstorms will be on the increase this morning as surface low and associated upper level trof continue to lift north northeast from TX panhandle towards the western Great Lakes region by early this evening. Forecast area to remain on warm side of system through midday before strong cold front slides through region. Main question is will this initial round of activity muddy the waters for any severe convection with frontal boundary this afternoon. Think there will be enough of break in precipitation and clouds to see atmosphere become unstable with CAPES between 500 and 1200 J/kg as strong low level jet advects dewpts in the upper 50s to low 60s into the region by this afternoon. Forecast soundings continue to indicate deep layer shear, curved hodographs and this combined with decent instability, supercell development is expected with the main threats being tornadoes and damaging winds, though some large hail is possible as well. The best area to see this would be southeast MO and southwestern IL. However, latest HRRR run is indicating some supercell development further north closer to deepening surface low over northeast MO and west central IL. Will have to keep an eye out on these changing conditions. Otherwise, will see temperatures rising through midday on gusty south winds, into the 60s, then remain steady or slowly fall as frontal boundary slides through. Could see gusts between 35 and 40 mph at times outside of storms. Storms to taper off by early this evening with winds veering to the west on back side of system and diminishing. Byrd .LONG TERM: (Thursday through Tuesday) Issued at 344 AM CST Wed Dec 23 2015 (Thursday through Christmas Day) Dry weather expected for most of the area through Christmas Day with temperatures remaining above normal, in the upper 40s to low 60s. With stalled frontal boundary just south of forecast area, could see some light rain for far southern portions of forecast area Christmas Day. (Christmas Night through Tuesday) Frontal boundary that is stalled south of the forecast area will move back northward Christmas night and Saturday. Will see numerous rounds of showers and embedded thunderstorms across the region through Monday before tapering off Monday night as associated surface low lifts northeastward through region and into the Great Lakes region by Monday night. At this time, models are indicating between 3 and 6 inches of rain with locally higher amounts possible. The axis of heaviest rain will extend from southwestern MO through the St. Louis metro area and into central Illinois. This will affect area rivers and streams, leading to additional flooding. For more details, please see the hydrologic outlook (ESF). Byrd && .AVIATION: (For the 12z TAFs through 12z Thursday Morning) Issued at 631 AM CST Wed Dec 23 2015 Thunderstorms will move through the terminals through 15-17Z. They will produce low MVFR or even IFR conditions at times with the strongest cells capable of producing small hail and wind gusts in excess of 30kts. These storms will clear out of the area by late in the morning with VFR conditions by afternoon. Scattered thunderstorms will likely develop along a cold front that will move west to east during the afternoon hours. A few of these storms could become severe, capable of producing some hail and gusty winds along with brief MVFR/IFR conditions. Winds will veer westerly behind the front with wind gusts diminishing this evening. Specifics for KSTL: Thunderstorms will move through the terminal through 16Z with low MVFR or even IFR conditions at times with the strongest cells capable of producing small hail and wind gusts in excess of 30kts. Then expect VFR conditions to develop by late this morning and this afternoon before scattered thunderstorms will be in the vicinity mid-late afternoon as a cold front moves across the area. Winds will veer westerly behind the front with wind gusts diminishing this evening. Britt && .PRELIMINARY POINT TEMPS/POPS: Saint Louis 68 43 56 38 / 90 30 5 10 Quincy 64 37 47 33 / 90 30 10 5 Columbia 67 38 53 35 / 90 10 5 5 Jefferson City 69 38 55 36 / 90 10 5 10 Salem 67 45 57 40 / 100 60 5 10 Farmington 67 42 59 39 / 90 20 5 10 && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Dec 23, 4:20 AM CST, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 420 AM CST WED DEC 23 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-241030- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 420 AM CST WED DEC 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY THROUGH THIS EVENING. SOME OF THE STORMS COULD BE SEVERE MAINLY THIS AFTERNOON AND EVENING WITH DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A PROLONGED PERIOD OF RAINFALL...INCLUDING SOME THUNDERSTORMS... IS LIKELY STARTING CHRISTMAS NIGHT AND CONTINUING INTO EARLY NEXT WEEK. WIDESPREAD RAINFALL AMOUNTS OF 3 TO 6 INCHES WITH LOCALLY HIGHER AMOUNTS IS POSSIBLE. THIS COULD CAUSE ADDITIONAL FLOODING ALONG AREA STREAMS...CREEKS AND RIVERS. THUNDERSTORMS ARE ALSO POSSIBLE WITH THE RAINFALL LATE FRIDAY NIGHT THROUGH SATURDAY NIGHT AND AGAIN ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THROUGH THIS EVENING. BYRD
In the hours before
Local storm report, Dec 23, 9:26 AM CST, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
926 AM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM TSTM WND DMG WATERLOO 38.33N 90.16W
12/23/2015 MONROE IL EMERGENCY MNGR
SEVERAL TREES DOWN EAST OF WATERLOO. TIME ESTIMATED
FROM RADAR.
&&
TRUETTLocal storm report, Dec 23, 9:28 AM CST, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
928 AM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 AM TSTM WND DMG FREEBURG 38.43N 89.91W
12/23/2015 ST. CLAIR IL BROADCAST MEDIA
DAMAGE TO A FENCE. TIME ESTIMATE FROM RADAR
&&
TRUETTLocal storm report, Dec 23, 10:29 AM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1029 AM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 AM HEAVY RAIN CATAWISSA 38.42N 90.78W
12/23/2015 M1.90 INCH FRANKLIN MO TRAINED SPOTTER
&&
TRUETTLocal storm report, Dec 23, 10:36 AM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1036 AM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 AM HAIL MARQUAND 37.43N 90.17W
12/23/2015 E0.70 INCH MADISON MO TRAINED SPOTTER
1034 AM TSTM WND GST MARQUAND 37.43N 90.17W
12/23/2015 E40 MPH MADISON MO TRAINED SPOTTER
&&
TRUETTLocal storm report, Dec 23, 10:40 AM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1040 AM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM HAIL WARRENTON 38.82N 91.14W
12/23/2015 E0.25 INCH WARREN MO TRAINED SPOTTER
&&
TRUETTLocal storm report, Dec 23, 11:21 AM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1121 AM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM TSTM WND GST 1 E SPARTA 38.15N 89.69W
12/23/2015 M62 MPH RANDOLPH IL AWOS
&&
MILLERThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 5:55 AM CST | Special Weather Statement | LSX | Monroe | 50 min |
| Dec 23, 8:50 AM CST | Severe Thunderstorm Warning | LSX | Bond, Fayette, Macoupin, Madison, Montgomery | 55 min |
| Dec 23, 10:37 AM CST | Severe Thunderstorm Warning | LSX | Monroe, Randolph, Saint Clair | 38 min |
| Dec 23, 11:06 AM CST | Severe Thunderstorm Warning | LSX | Clinton, Washington | 39 min |
| Dec 23, 1:29 PM CST | Wind Advisory | LSX | Adams, Brown, Pike | 9 hr |
| Dec 23, 3:09 PM CST | Severe Thunderstorm Warning | LSX | Adams | 51 min |
| Dec 23, 3:13 PM CST | Severe Thunderstorm Warning | LSX | Pike | 16 min |
| Dec 23, 3:40 PM CST | Severe Thunderstorm Warning | LSX | Calhoun, Pike | 50 min |
| Dec 23, 3:45 PM CST | Severe Thunderstorm Warning | LSX | Pike | 45 min |
| Dec 23, 3:51 PM CST | Tornado Warning | LSX | Pike | 24 min |
| Dec 23, 3:52 PM CST | Severe Thunderstorm Warning | LSX | Adams, Brown | 38 min |
| Dec 23, 4:11 PM CST | Tornado Warning | LSX | Pike | 13 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.